Headache: Pain in head
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I was diagnosed with VIPoma this past March. I have had Ultrasounds, CT's, MRI's, Octreotide Scan, MIBG, Pill Cam and have not been able to pinpoint the location of the tumor. My doctor states that eventually it will show itself. Has anyone had this issue where their blood work is stating VIPoma but location has not been found? This all started with my family physician that I originally seen for chronic diarrhea, flushing, rash on arms & trunk during symptoms, fatigue, lightheaded, sweats & fever, he ran the VIP lab test as a last possibility but never expected it to come back positive. Here I am 7 months later still not knowing. We put the testing on hold for a year. I am currently on Sandostatin LAR Depot 200 mg injections biweekly along with Octreotide 200/1ml injections up to 4 daily if needed. I have hypothyroidism and on Synthroid 50mcg daily. Lately I have been experience memory loss, repeating myself, having a hard time articulating what I am trying to say enough to where my family is pointing it out. I am sure my boss & coworkers are noticing also but just not saying anything. I need the injections for the symptoms but this memory issue is terrible. Has anyone else experienced memory loss? If so, did you stop the injections and is there another medication? Any advice would be greatly appreciated.
Hey everyone my name is Angela & I'm new to the group. I'm also new to Latuda. I'm in desperate need of answers/advice. I've been diagnosed with Bipolar I, PTSD, depression, & anxiety. I've been taking 900mg of Lithium & 45 total mg of Buspar since November 2016 with no problems. I was also on Abilify but still felt depressed so my Dr just recently(a month ago) took me off Abilify and put me on 40mg of Latuda. For the last 2 1/2 weeks I have been extremely ill. I've been dizzy, shakey, nauseous (with vomiting), foggy headed & severe constant headache. My Dr thought it was from the Lithium so decreased my dose but I'm still extremely sick & becoming more & more mentally weak/unstable from it. I went to the ER but was told they didn't know enough about Latuda to be able to decide if my sickness was from adverse reactions from the Latuda or not but assured me my Lithium levels were normal. My Dr just called & increased my dose of Lithium & took me off Latuda. Has anyone else had any similar symptoms while on Latuda? I'm so frustrated & just need answers so any & all input on Latuda is much appreciated.
I have often woken up with a feeling of slight compression in my head. Taking brewers yeast on a regular basis seems to prevent this feeling.... or am I kidding myself? Any suggestions as to what is happening?
Several years ago in 2013 I was"diagnosed" with RA. I went through every medication including, humira, embral, to now IV fusions of remicade which has been almost a year. I am not feeling any better and body aches and joint pains getting worse. I started researching my symptoms and lyme kept coming up. 9 months in and many drs telling me i have nothing its my RA and that I am pretty much crazy, I made an appt. with an infectious disease dr whom also said my symptoms are RA nothing else related to lyme or ticks. Well today I found out after waiting 3 weeks for the results i tested negative for Lyme but positive for "Ehrlichiosis" now i am wondering if all this time of being untreated caused my body to fall apart. I am only 42 yrs old I have a 4 yr old i have no energy to play with or strength to open a jar of apple sauce. Can this positive "Ehrlichiosis" result be the cause of my ailments? And have gone untreated for ever how long cause so many masking problems? I have had so many abnormal blood tests for years. I start antibiotic today for 14 days is that gonna be enough? Is that going too heal me altogether? This is a bittersweet moment for me. Do I even really have Iron deficiency anemia or did this bacteria cause me to have problems?
More questions for: Headache
Hi I've been on cimzia for 1 year for the last 2 months been having terrible headaches. They make me feel sick and dizzy also on 25 methotrexate which I inject which I've been on for over 5 years .i have psoriatic arthritis
Hi there!! I am a 47yo male. I live in MA. I have barrets and of course GERD. I tried Gaviscon because heard so much about it. Then I wake up at 2am with this amazing piercing headache in my left temple. I also take omeprazole. I had to eat food to take ibuprofen for the headache. I can't lay down anyway if I eat because of the gerd. But sometimes I slip up and lay down and end up aspirating on the acid. I got lucky. But that headache was something else.
I used Durezol, got a fairly bad headache for a week, then it has dragged on for about 6 weeks as a mild, dull headache in the temporal area in the same spot. ( The right side of head is affected, same side I used eyedrops )..Was found to be negative for temporal arteritis. Anybody out there with a similar story? Did your headache eventually go away? Was the conclusion that Durezol had probably caused the headache? Thanks!
I been on leflunomide for several years and have always had debilitating early morning headaches. I have multiple health issues including RA. I put the headaches down to my other illnesses because it was possible that it was them that were causing the headaches. But these have now be eliminated. I have only just found out that the table is coated with soya which I an sensitive too, so that could be one reason for the headaches. Also I seemed to have developed multiple food intolerances/allergies and was wondering if anyone else had these problems.
I have just increased my dosage of Lisinopril from 10 to 20 due to my blood pressure being to high. This was the recommendation of my GP. Can anyone tell me if using Lisinpril contributes to bad headaches ?
More reviews for: Headache
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.